A 25-year-old male asked:
Disclaimer

feeling muscle weakness and mild pain throughout body, two days after tetanus shot. is it a side effect?

2 doctor answers
Dr. Robert Choate
44 years experience Pediatrics
Possibly so: mild myalgia is a common side effect of many vaccines
Answered on Nov 1, 2014
1
1 thank
Dr. Martin Raff
56 years experience Infectious Disease
T Tetanus t: Sometimes the tetanus vaccine can cause mild side effects which may include soreness, redness, or swelling at the site of the injection, fever, headache or body aches and fatigue. These can be managed using NSAIDS and should resolve in a day or two. Hope you feel better soon.
Answered on Nov 2, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 31-year-old male asked:
Dr. Henry Selke
16 years experience Infectious Disease
Yes: Despite post-exposure therapy, you should seek medical care now because you could die from rabies. You need to be evaluated today so the doctor can de ... Read More
5
5 thanks
A male asked:
Dr. Georgia Latham
35 years experience Family Medicine
Vaccination reaction: It is very common to have some reaction to vaccines, and these include the symptoms you describe. Taking Tylenol (acetaminophen) and drinking plenty ... Read More
A 26-year-old female asked:
Dr. Lori Semel
35 years experience Pediatrics
Yes: It can cause symptoms like that especially since most adults have just started getting the booster of inactivated pertussis. This should only last 48 ... Read More
1
1 thank
A 31-year-old male asked:
Dr. Gurmukh Singh
49 years experience Pathology
Overdoing it: It is likely that you are overdoing the weight training. Try backing off a little. If that does not help, see a doctor. For good health - Have a diet ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month